# SDR TSAA2024112600001

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Cover
- Condition: Eroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION (1.0" X 1.0") AT HF ANTENNA COVER OF VERTICAL STABILIZER LEADING EDGE AT LE STA 90.  PERFORMED THE EROSION AREA AT HF ANTENNA COVER OF VERTICAL STABILIZER LEADING EDGE AT LE STA 90. APPLIED THE REPAIR PLIES WITH RESIN AND CURED. MADE THE REPAIR SURFACE SMOOTH. I.A.W. B737-300 SRM 55-30-01 REPAIR 11 (R134)
